MathSciNet Relay Station
MathSciNet bibliographic data
MR625597 (83h:16015) 16A24 (16A56 16A74)
Kreimer, H. F.; Takeuchi, M. Hopf algebras and Galois extensions of an algebra. Indiana Univ. Math. J. 30 (1981), no. 5, 675–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement